# SDR FDEA201607192536

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 43,822 hours, 17,597 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G0011
- Part serial: 247
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"AVIONICS SMOKE" DISPLAYED ON ELECTRICAL PANEL AFTER ENGINE SHUTDOWN AT GATE. NO SMOKE WAS EMITTED ON THE SNIFFER FAN.  R & R SMOKE DETECTOR.
